Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Feeling of penis numbness, slight abdominal and glans pain post using tight dress. Help?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
30 male , Yesterday afternoon while in office, sitting on a chair I couldn't feel my penis may be because of the tight underwear/jeans i was wearing. When I stood up the sensation came back in 5 mins but not completely. There is lack of sensation on the glans , it feels numb and when touched the feeling is not as sensitive as earlier , no tingling sensation while urination , lack of sensation on scortum skin. Slight pain in mid right section of the abdomen since today morning. uncomfortable over all. Low blood pressure 110-70. Slight pain in glans , feels like under anesthesia
Posted Mon, 10 Jun 2013 in Men's Health
Answered by Dr. G.Srinivasan 6 hours later
Welcome to the forum.
Tight dress is known to cause such variations in sensation, due to nerve compression.
I would advice you to wait for a week to see if you become ok.
Also please notice if you get erection at night or early morning.
If the erection returns, there should be no problem.
Till then you may use B complex medicines to take care of the nerves.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor